# SDR SWAA2012121710736

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 49,041 hours, 28,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0205F
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY SLIDE SHOWS LOW PRESSURE.  REPLACED FWD ENT SLIDE ASSY PER AMM AND MT 325-61-06  ICT 657406 POS:F/E P/N OFF/ON:63550-101 S/N OFF:0205F S/N ON:0216F.
